# SDR SWAA052649

- Difficulty date: August 30, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 56,853 hours, 47,300 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: BAC1514413
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 1016 AFT PRESSURE BLKHD Z-ANGLE CRACKED AT 6:30 O'CLOCK POSITION.  REMOVED AND REPLACED Z-ANGLE PER SRM.
